# SDR SIMA200525207

- Difficulty date: August 28, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035411
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION, FOUND RIGHT MLG AFT BEARING CAP CORRODED.  REMOVED AND REPLACED RIGHT MLG AFT BEARING CAP IAW EMB 140 WORK CARD 57-200-84.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
